Journal Article

Equilibrium in Sealed High Bid Auctions

Eric Maskin and John Riley

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 67, issue 3, pages 439-454
Published in print July 2000 | ISSN: 0034-6527
Published online July 2000 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/1467-937X.00138
Equilibrium in Sealed High Bid Auctions

Show Summary Details

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.